# SDR VNAA20250320053

- Difficulty date: March 19, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 47,650 hours, 37,455 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: SH670318259
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00203800 SN: 00620 DISCREPANCY: PAX DOOR MID CAP ANGLE IS CORRODED, CENTER SECTION CORRECTIVE ACTION: REMOVED AND INSTALLED PAX DOOR MID CAP ANGLE IAW CRJ700 SRM 51-41-02-001-001-A01
